The Generalized Hermite-Hadamard-Fejer Type Inequalities for Generalized Fractional Integral Operators

No Thumbnail Available

Date

2022

Journal Title

Journal ISSN

Volume Title

Publisher

Mehmet Zeki SARIKAYA

Access Rights

info:eu-repo/semantics/openAccess

Abstract

In [11], Sarikaya and Ertuğral described a new left-sided and right-sided generalized fractional integrals. The goal of this study obtain the new Hermite-Hadamard-Fejer inequality for the this generalized fractional integrals. New results obtained from the this study are supported from previous works.

Description

Keywords

Hermite-Hadamard inequality|Hermite-Hadamard-Fejer inequality|Riemann-Liouville fractional integral|convex function.

Journal or Series

Konuralp Journal of Mathematics

WoS Q Value

Scopus Q Value

Volume

10

Issue

1

Citation